# SDR SWIA200515364

- Difficulty date: July 31, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 8,083 hours, 6,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5242
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 8,001 hours, 6,861 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

DURING ROLL OUT IN DEN A "SPOILERONS FAULT" STATUS MESSAGE.  REPLACED LEFT OUTBOARD SPOILERON PCU IAW CRJ 200 AMM 27-62-01.  OPERATIONAL CHECK GOOD.
